# SDR DHL9880632C

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT FWD BULKHEAD AT STA 980, GILL LINER FRAME SUPPORT IS DAMAGED AT UPPER AND LOWER AREAS.  CUT OUT DAMAGED SECTION, FABRICATED REPAIR AND INSTALLED PER SRM 51-1-21, 3 X 10.
